# SDR SWAA2023081789345

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1670 INOPERATIVE.<[01] REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK M1670 IN REF WITH B737 AMM 33-51-06-960-805.INSTALLATION TEST NORMAL.;[02] VERIFIED STEP 1
